Extremes of Some Gaussian Random Interfaces

Chiarini, Alberto ; Cipriani, Alessandra ; Hazra, Rajat Subhra (2016) Extremes of Some Gaussian Random Interfaces Journal of Statistical Physics, 165 (3). pp. 521-544. ISSN 0022-4715

Full text not available from this repository.

Official URL: http://doi.org/10.1007/s10955-016-1634-5

Related URL: http://dx.doi.org/10.1007/s10955-016-1634-5


In this article we give a general criterion for some dependent Gaussian models to belong to maximal domain of attraction of Gumbel, following an application of the Stein–Chen method studied in Arratia et al. (Ann Probab 17(1):9–25, 1989). We also show the convergence of the associated point process. As an application, we show the conditions are satisfied by some of the well-known supercritical Gaussian interface models, namely, membrane model, massive and massless discrete Gaussian free field, fractional Gaussian free field.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Gaussian Free Field; Interfaces; Membrane Model; Extremes; Stein-Chen Method.
ID Code:121037
Deposited On:08 Jul 2021 12:19
Last Modified:08 Jul 2021 12:19

Repository Staff Only: item control page